Couldn't find what you looking for?

TRY OUR SEARCH!

Hello.

I’ve been taking Ativan for three or four months, and something happened which stressed me a lot. Since then, I increased my dose to help me through difficult time. That was a mistake, and I see that now. I was hallucinating, had rapid heartbeat, chills all over my body and uncontrollable shaking.

I really don’t know what to do. I am afraid to call my doctor because he will cut me off of Ativan. I think that I still need the drug.

What do you guys think? Is it better for me to quit Ativan?

If I do so, how long will my withdrawal last? And should I go to some sort of clinic for this?

Loading...

User avatar 784 posts

Hello, Lien.

Ativan has a high potential for addiction if abused. It all depends how long you took it. That’s something only your doctor can estimate, and recommend you the right plan for withdrawal.

As you can see, the best thing you can do is to stop using Ativan and slow tapper off of it because you experienced severe side effects from abusing. You must do that as soon as possible because withdrawal can be very hard and, in some cases, life-threatening. 

My advice is to seek medical help at once and follow all of the instructions carefully.

Be strong and patient and you will succeed. 

Reply

Loading...